By the same authors

From the same journal

From the same journal

An asymptotic model in acoustics: acoustic drift equations

Research output: Contribution to journalArticlepeer-review

Full text download(s)

Published copy (DOI)



Publication details

JournalThe Journal of the Acoustical Society of America
DatePublished - Nov 2013
Issue number5
Number of pages6
Pages (from-to)3419–3424
Original languageEnglish


A rigorous asymptotic procedure with the Mach number as a small
parameter is used to derive the equations of mean flows which coexist
and are affected by the background acoustic waves in the limit of very
high Reynolds number.

Bibliographical note

Copyright ©2013 Acoustical Society of America. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the Acoustical Society of America.

The following article appeared in The Journal of the Acoustical Society of America, 134, and may be found at

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations